I am also 8dpt and also take the same shots...I have been nauseas and bloated as well...when I stopped taking the Medrol, the bloatedness stopped a lot, now it's very minimal...but my breasts are sore and I am exhausted and have lower back pain as well...these are all side effects of the progesterone shots...it's not too much progesterone...the progesterone is very important for our bodies because it makes it easier for the embryo to implant...we need then progesterone until our placenta can produce enough progesterone on its own...to little progesterone can lead to a miscarriage...
I hope this helps...good luck and keep us posted!!!
Is anyone taking less than 1cc of progesterone shots? It is uncomfortable to b so bloated. If this is normal then I will put up with it but want to make sure. My dr said if I get a bfp I'll have to stay on shots until we hear the heartbeat. Unless I am in pain then he will take me off. But I don't want to jeapordize anything.
I took 1cc until 10 weeks, I had all sorts of icky symptoms. You may be bloated from a little left over fluid in your uterus. Also, think about what your body just went through, it is not happy with all the hormones. Make sure to drink lots of fluid and rest as much as you can. Warm baths help. As Niki said, the progesterone is super important. But if you are REALLY uncomfortable call the office, they may want to check your uterus.